Guest Posted December 7, 2005 Share Posted December 7, 2005 Hey, I am on Depakote for moods, and a tricyclic sedative anti depressant to help lift my moods. I have just come off Lustral, about a week ago, and started the tricyclic. I have psychotic symptoms daily, it is part of my BPD diagnosis. I am having lots of nightmares and disturbing dreams. I take my tricyclic AD about 6:30/7:00pm and go to bed between 9:30 and 11:00pm. I fall asleep within an hour, and then am woken two hours/one and a half hours later from a nightmare, I then fall asleep after a while, and get woken again after the same period of time, then fall asleep, right through to about 5:00-6:00am, whereupon I wake up and cannot get beyond dozing, and by that time it is too light and noisy to sleep. My dreams tend to be quite violent and scary, with the threat of murder, people dying alone, and people getting very sick very quickly, these are both strangers and people close to me. I am helpless in every situation. The Pdoc and me have agreed not to give me sleeping tablets (I have had temezepam and another one before) as they can be very addictive, and he feels that the sedative should be enough. I know that they can take two weeks to kick in, but I am losing sleep and getting very grouchy. I do not nap during the day (I try but get no rest) and am active going out as much as I can (also a bit agoraphobic at the moment!) Any ideas? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.